Alert archive / New Jersey / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

July 11, 2020Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 11, 2020, 7:57 PM EDT for Monmouth County, New Jersey. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2020, 7:57 PM EDT (23:57 UTC)
Expired
Jul 11, 2020, 8:30 PM EDT
In force
33 min
Issued by
NWS Philadelphia/Mount Holly

County Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 44 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 12.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 600 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
600 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

682 
WWUS81 KPHI 112357
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
757 PM EDT Sat Jul 11 2020

NJZ012>014-120030-
Eastern Monmouth-Western Monmouth-Middlesex-
757 PM EDT Sat Jul 11 2020

...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH AND SOUTHEASTERN
MIDDLESEX COUNTIES...

At 757 PM EDT, a strong thunderstorm was located over Manalapan, or
15 miles south of New Brunswick, moving northeast at 50 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Long Branch, Sandy Hook, Middletown, Old Bridge, Howell, Marlboro,
Manalapan, Tinton Falls, Holmdel, Red Bank, Matawan, Jamesburg,
Highlands, Cranbury, Farmingdale, Roosevelt, Brownville, East
Freehold, Robertsville and West Freehold.

This includes the following highways...
 Interstate 195 in New Jersey between mile markers 26 and 28.
 Garden State Parkway between mile markers 102 and 121.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4015 7424 4015 7426 4017 7426 4018 7444
      4025 7449 4027 7448 4032 7454 4045 7421
      4044 7420 4046 7418 4041 7403 4041 7398
      4048 7402 4043 7397 4027 7397
TIME...MOT...LOC 2357Z 246DEG 41KT 4027 7436 

$$

NC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 11, 7:37 PM EDT, 20 minutes earlier.

Area forecast discussion, Jul 11, 7:37 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
737 PM EDT Sat Jul 11 2020

.SYNOPSIS...
A weak cold front will cross our region tonight, then as it remains
just offshore a weak area of low pressure will track along it Sunday
night and Monday. This will pull the main weak cold front off the
coast Monday night. High pressure builds nearby Wednesday and
Thursday before moving offshore into Friday, then the next cold
front may arrive later Friday into Saturday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
The cold front associated with a low in Western NY is making
progress through our region now. Ahead of this front, isolated
to scattered showers and thunderstorms have developed. The air
mass ahead of the front is unstable and will continue to see
has developed with CAPE values over 2,000 J/kg at least for the
next few hours. Shear remains fairly weak, only around 20-25
knots due to mid level winds of only 25-35 knots. Mid level
lapse rates are not very steep, 6.0 or less, and wet- bulb 0
heights are not very low either, although they may lower
slightly as storms move through. So severe hail is not a
significant threat, although there could be some small hail with
strongest storms. The main threat with any strong to severe
storms would be damaging winds. DCAPE is around 1,000-2,000
J/kg, and with some dry air in the mid levels, this could
locally enhance any downdrafts. The strongest part of the
advancing short wave is expected to pass to our north, but
enough of the short wave should impact our area for showers and
thunderstorms to impact at least eastern Pennsylvania, and
northern and central New Jersey this afternoon.

Once the front crosses the region and the more stable air mass
is over the region, it should be mostly dry. It would not be
surprising to see some patchy fog late in the overnight, mainly
for areas where rain fell during the day and winds become light
and variable. This is mainly possible across portions of
northeast Pennsylvania and northern New Jersey.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
On Sunday, the cold front is forecast to stall out as it moves
offshore of the east coast, then eventually may push back onshore or
redevelop back onshore by the afternoon into Sunday evening as an
area of low pressure develops along the boundary to our southwest
during the day, then moves across the area overnight. Most of the
daytime hours Sunday are expected to be dry as PW values will be an
inch or lower through much of the day. However, by the late
afternoon hours, a short wave/vorticity impulse will move across
eastern Pennsylvania and northern New Jersey, while another
approaches from the southwest. This could lead to a few showers or
thunderstorms late in the afternoon. Additional showers or
thunderstorms are expected to develop overnight Sunday into Monday
morning as a couple of more short wave/vorticity impulses are
expected to move across the area. PW values increase to 1.50-1.75
inches late Sunday into Sunday night, so some heavy rainfall could
occur for some showers or thunderstorms. The highest chances for
rain is located across portions of eastern Pennsylvania and northern
New Jersey.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Summary...Potentially unsettled at times Monday, otherwise warm to
hot. A few breaks should occur from the very humid conditions at
times.

Synoptic Overview...An upper-level trough will swing across the
Northeast and Mid-Atlantic regions Monday and Tuesday, with a
surface cold front being pushed offshore. High pressure builds
nearby Wednesday and Thursday before shifting eastward and offshore
into Friday. A ridge builds toward our area from the Tennessee
Valley region for the end of the week into the weekend, however
energy rolling along the northern periphery of the ridge may allow
for a cold front to drop into our area later Friday into Saturday.

For Monday and Tuesday...An upper-level trough will swing across the
Northeast and Mid-Atlantic regions during this time frame. At the
surface, a weak cold front is forecast to be positioned near the
coast although it may get pulled inland some as a weak area of low
pressure tracks along it Monday. The parent low should become more
focused across New England as the main portions of the trough aloft
moves across there. While there is forcing for ascent during Monday,
this may be weaker with a southern extent given the core of the
trough aloft forecast to be farther northward. While at least
scattered convection should occur, the overall organization will
depend on the forcing as well as the amount of shear. The forecast
soundings indicate that drying aloft increases through the day and
the stronger low to mid level flow is generally north of our region.
Given this, not anticipating severe weather however this will be
monitored given potentially steep low-level lapse rates.

The cold front is pushed out to sea Monday night and Tuesday as high
pressure to the west builds southeastward. The surface dew points
may mix out some during peak heating Tuesday. An upper-level trough
sliding across New England Tuesday may toss a weak front into our
far northern areas Tuesday night, however as of now not much is
anticipated with it.

For Wednesday and Thursday...Any lingering surface boundary across
our northern areas should lift north Wednesday as a warm front due
to a ridge building in from the west. Surface high pressure may
become more elongated along the East Coast, and if it becomes more
centered over New England then a more onshore low-level flow will
occur. Overall it looks dry on Wednesday, then perhaps some
convection may try and arrive later Thursday well ahead of a cold
front but with a possible pre-frontal trough. It could turn
hotter Thursday depending on the timing and strength of an
incoming ridge.

For Friday and Saturday...High pressure more anchored offshore will
result in a strengthening southerly flow. This will result in higher
dew points being advected northward ahead of an advancing cold
front. An upper-level trough sliding across the Great Lakes region
and adjacent Canada will move into the Northeast later Friday into
Saturday. The surface cold front may slow as it moves into our area
due to the upper-level trough potentially reloading to our west.
This setup could result in widespread convection, however intensity
and coverage at this time frame is much less certain. There is
some potential that high temperatures each day could be well
into the 90s for many areas, depending on how much ridging
occurs and the timing of any convection.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...Lingering showers and storms should stay mostly north
and east of the TAF sites. Mostly VFR conditions are expected
for the rest of tonight. Patchy fog is possible to develop for
some areas, mainly where rain fell during the day. However, at
this point, have low confidence that it will affect any of the
TAF sites. Winds will southwest 5-10 knots early, then shift to
the west around 5 knots, or become light and variable
overnight. Moderate confidence on most aspects of the forecast,
but low confidence on the fog potential.

Sunday...Mostly VFR. A chance of showers and thunderstorms beginning
in the afternoon and evening, primarily for KRDG and KABE.
Winds will shift from west to southwest during the day, withs
speeds around 5-10 knots, with occasional gusts around 15 knots.
Moderate confidence.

Sunday night...Mostly VFR, although patchy and low clouds may
develop late in the night and toward daybreak Monday A chance of
showers or thunderstorms starting in the evening and continuing into
the overnight. Winds will vary between south to southwest winds 5-10
knots or less. Moderate confidence.

Outlook...
Monday...Localized fog early, otherwise mainly VFR ceilings. Some
showers and thunderstorms possible which can lead to MVFR/IFR
conditions at times. Any showers and thunderstorms should end during
the evening. Southwest winds 5-10 knots, becoming west to northwest
5 knots or less at night. Moderate confidence.

Tuesday...Mainly VFR. Northwest winds around 10 knots, becoming
light and variable at night. Moderate confidence.

Wednesday and Thursday...Mainly VFR. Some showers and thunderstorms
possible Thursday afternoon and evening which would result in local
restrictions. Light and variable winds to start Wednesday becoming
southerly 5-10 knots, then continued southerly winds Thursday
potentially increasing to 10-15 knots. Low confidence with timing
and coverage of any showers and thunderstorms.

&&

.MARINE...
Will let the Small Craft Advisory expire at 8 PM for the central
and northern NJ coastal waters. Winds and seas should stay below
SCA criteria through Sunday night, although winds could gust
around 20 knots at times. There is a chance of showers and
thunderstorms late Sunday into Sunday night which could lead to
locally higher winds and waves.

Outlook...
Monday...The winds are anticipated to be below Small Craft Advisory
criteria, however southwesterly winds may boost seas to around 5
feet for a time on the Atlantic coastal waters.

Tuesday and Wednesday...The conditions are anticipated to below
Small Craft Advisory criteria, however several wind shifts are
forecast.

Thursday...Southerly flow increases, however winds should remain
below Small Craft Advisory criteria as well as the seas.

Rip Currents...
A moderate risk for the formation of dangerous rip currents is
expected to continue through Sunday. Increased southerly winds
into this evening with waves remaining fairly elevated.
Conditions should then be similar on Sunday, although with
somewhat lower wave heights.

&&

.EQUIPMENT...
The NOAA Weather Radio All Hazards broadcast from Hibernia Park, PA
(WNG704) remains off the air until further notice due to damage to
the antenna during the June 3 derecho.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for ANZ450-
     451.

&&

Synopsis...Gorse
Near Term...Johnson/Robertson
Short Term...Robertson
Long Term...Gorse
Aviation...Gorse/Johnson/Robertson
Marine...Gorse/Johnson/Robertson
Equipment...WFO PHI
Hazardous weather outlook, Jul 11, 3:59 PM EDT, 3 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
359 PM EDT Sat Jul 11 2020

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-122000-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
359 PM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-122000-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
359 PM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

There is a moderate risk for the formation of dangerous rip currents.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a moderate risk for the formation of dangerous rip currents
Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-122000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
359 PM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jul 11, 5:28 PM EDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
528 PM EDT Sat Jul 11 2020

NJZ010-012-112200-
Somerset-Middlesex-
528 PM EDT Sat Jul 11 2020

...A STRONG THUNDERSTORM WILL AFFECT SOMERSET AND NORTHWESTERN
MIDDLESEX COUNTIES...

At 528 PM EDT, a strong thunderstorm was located over Belle Mead, or
8 miles southwest of Somerville, moving northeast at 25 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
New Brunswick, Somerville, Somerset, East Brunswick, Bridgewater,
North Brunswick, Middlesex, Bound Brook, Manville, Rocky Hill,
Millstone, Skillman, Flagtown, Cloverhill, Belle Mead, Martinsville,
Society Hill, North Brunswick Township, Kendall Park and South River.

This includes the following highways...
 New Jersey Turnpike near exit 10.
 Interstate 78 in New Jersey between mile markers 33 and 38.
 Interstate 287 in New Jersey between mile markers 7 and 19.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4046 7438 4038 7472 4051 7480 4051 7477
      4055 7474 4069 7454 4065 7452 4065 7451
TIME...MOT...LOC 2128Z 240DEG 21KT 4047 7470

Staarmann
Special weather statement, Jul 11, 5:52 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
552 PM EDT Sat Jul 11 2020

NJZ010-012-112230-
Somerset-Middlesex-
552 PM EDT Sat Jul 11 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SOMERSET AND
NORTHERN MIDDLESEX COUNTIES...

At 551 PM EDT, a strong thunderstorm was located over Millstone, or
near New Brunswick, moving northeast at 25 mph.

Wind gusts up to 45 mph and pea size hail are possible with this
storm.

Locations impacted include...
New Brunswick, Perth Amboy, Somerville, Somerset, Edison, East
Brunswick, North Brunswick, Carteret, Middlesex, Bound Brook,
Manville, Millstone, Colonia, Martinsville, North Brunswick Township,
Society Hill, Kendall Park, Woodbridge, South Plainfield and North
Plainfield.

This includes the following highways...
 New Jersey Turnpike between exits 10 and 12.
 Interstate 78 in New Jersey between mile markers 39 and 42.
 Interstate 287 in New Jersey between mile markers 0 and 15.
 Garden State Parkway between mile markers 126 and 134.

If outdoors, consider seeking shelter inside of a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4056 7421 4055 7425 4050 7426 4050 7428
      4049 7428 4042 7456 4054 7465 4067 7446
      4066 7445 4066 7440 4063 7442 4060 7446
      4061 7431 4059 7429 4059 7420
TIME...MOT...LOC 2151Z 240DEG 21KT 4050 7455

Staarmann
Special weather statement, Jul 11, 6:02 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
602 PM EDT Sat Jul 11 2020

NJZ001-112215-
Sussex-
602 PM EDT Sat Jul 11 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUSSEX COUNTY...

At 602 PM EDT, a strong thunderstorm was located over Sussex, or 10
miles northwest of West Milford, moving northeast at 25 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Franklin, Hamburg, Sussex, Highland Lake and Vernon Valley.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4120 7437 4113 7458 4127 7464 4131 7459
TIME...MOT...LOC 2202Z 240DEG 21KT 4121 7455

Staarmann
Special weather statement, Jul 11, 6:45 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
645 PM EDT Sat Jul 11 2020

NJZ020-027-112315-
Ocean-Southeastern Burlington-
645 PM EDT Sat Jul 11 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN AND EAST CENTRAL
BURLINGTON COUNTIES...

At 645 PM EDT, a strong thunderstorm was located over Penn State
Forest, or 23 miles north of Atlantic City, moving east at 25 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Barnegat, Brookville, Warren Grove, Penn State Forest, Ocean Acres
and Manahawkin.

This includes Garden State Parkway between mile markers 63 and 70.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3971 7421 3970 7422 3967 7452 3975 7456
      3989 7428
TIME...MOT...LOC 2245Z 249DEG 20KT 3973 7448

Staarmann
Special weather statement, Jul 11, 7:57 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
757 PM EDT Sat Jul 11 2020

NJZ012>014-120030-
Eastern Monmouth-Western Monmouth-Middlesex-
757 PM EDT Sat Jul 11 2020

...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH AND SOUTHEASTERN
MIDDLESEX COUNTIES...

At 757 PM EDT, a strong thunderstorm was located over Manalapan, or
15 miles south of New Brunswick, moving northeast at 50 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Long Branch, Sandy Hook, Middletown, Old Bridge, Howell, Marlboro,
Manalapan, Tinton Falls, Holmdel, Red Bank, Matawan, Jamesburg,
Highlands, Cranbury, Farmingdale, Roosevelt, Brownville, East
Freehold, Robertsville and West Freehold.

This includes the following highways...
 Interstate 195 in New Jersey between mile markers 26 and 28.
 Garden State Parkway between mile markers 102 and 121.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4015 7424 4015 7426 4017 7426 4018 7444
      4025 7449 4027 7448 4032 7454 4045 7421
      4044 7420 4046 7418 4041 7403 4041 7398
      4048 7402 4043 7397 4027 7397
TIME...MOT...LOC 2357Z 246DEG 41KT 4027 7436

NC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:12 PM EDTCoastal Flood StatementPHIOcean14 hr
Jul 10, 8:46 PM EDTAreal Flood WarningPHICumberland, Gloucester, Salem13 hr
Jul 11, 5:28 PM EDTSpecial Weather StatementPHISomerset32 min
Jul 11, 5:52 PM EDTSpecial Weather StatementPHIMiddlesex38 min
Jul 11, 6:02 PM EDTSpecial Weather StatementPHISussex13 min
Jul 11, 6:18 PM EDTSevere Thunderstorm WarningPHIMiddlesex27 min
Jul 11, 6:45 PM EDTSpecial Weather StatementPHIOcean30 min
Jul 10, 9:19 PM EDTAreal Flood WarningPHIMontgomery, Philadelphia6 hr
Jul 10, 9:29 PM EDTAreal Flood AdvisoryPHICarbon, Lehigh, Monroe, Northampton9 min
Jul 10, 9:36 PM EDTAreal Flood WarningPHICarbon, Lehigh, Monroe, Northampton8 hr

Nearby

Special Weather Statements in New Jersey, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.